# SDR UALA2010101103791

- Difficulty date: October 11, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 63,891 hours, 23,674 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9, EMERGENCY LIGHT INOP ON OVERHEAD BIN.  REPLACED AND OPS CHECKED THE EMERGENCY LIGHT IN THE OVERHEAD BIN ABOVE SEAT ROW 9.
